# SDR MTNA0902001

- Difficulty date: February 10, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N812FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 404
- Aircraft time: 24,507 hours, 25,194 cycles
- Engine: Pwa PW127
- Engine time: 17,662 hours, 18,343 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW127
- Part serial: 127141
- Condition: Making Metal
- Location: Nr 1
- Part time: 17,662 hours, 18,343 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: E, A

## Discrepancy

AFTER DEPARTURE FROM BQN THE AIRCRAFT EXPERIENCED NR 1 ENGINE TORQUE DROP TO ZERO AFTER TWO STRONG SHUDDERS.  THE PILOT SHUT THE ENGINE DOWN AND DECLARED AN EMERGENCY.  THEN DIVERTED TO SJU, LANDED WITHOUT INCIDENT.  AFTER TROUBLESHOOTING MAINTENANCE DETERMINED THE ENGINE WOULD NEED TO BE REPLACED DUE TO METAL IN THE OIL FILTER.
